Bleeding Outside The Menstrual Cycle After Taking Hormone Drugs?
I want to ask, I have been married for almost 8 months and in April I attended an appointment with an Obgyn doctor and at that time I was on ultrasound and the results were in the fertile period then I was prescribed 200 mg utrogestan medicine while I was not pregnant yet? Then after drinking it then my period was a little more advanced 1 day of the cycle but it was just a little brownish and was it normal or was it the effect of the drug r nThank you in advance
Hello, Nurapurbairawan, thank you for asking HealthReplies.com.
Utrogestan is a drug that contains the hormone progesterone. This hormone functions to stimulate the release of mature eggs, supports the implantation of the fertilized egg into the uterine wall (implantation process), and maintains the pregnancy. This drug is often used to help pregnant programs, overcome menstrual problems such as excessive bleeding and amenorrhoea (no menstruation for more than 3 months), and to strengthen the womb.
If you experience bleeding outside your menstrual cycle, some of the possibilities are:
1. Side effects of the drug. Some of the side effects that you need to know are: irregular menstruation, menstrual disorders, drowsiness.
2. Pregnancy. One sign of uncertainty in pregnancy is the appearance of brown spots from the vagina. To see other signs of pregnancy can be seen at this link.
To be sure, you can check with a doctor. The doctor will ask you about the symptoms you feel, perform a physical examination, and any necessary investigations, such as an ultrasound or a pregnancy test.
If you experience other symptoms such as itching / pain in the genitals, abdominal cramps, symptoms that don't stop or keep recurring, vaginal discharge, or bleeding / pain after sex, check with your doctor immediately.
So, hopefully this is useful.
Greetings, dr. Sarah Rizqia.